MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 13X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MÉDICAL MOBI-C IMPLANT "M" STANDARD 13X17 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3375
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Codes Neck Pain (2433); Metal Related Pathology (4530); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed to address a mobi-c implant whose poly core migrated, causing the implant to collapse.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Additional Manufacturer Narrative
Voluntary medwatch report mw5113620 was received from the user facility.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a revision surgery was performed to address a mobi-c implant whose poly core migrated and fractured, causing the implant to collapse.
 
Additional Manufacturer Narrative
Corrections in b5, d9,and h3.Additional information in b7, d6a, and h6: impact and clinical codes.Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that a revision surgery was performed to address a mobi-c implant whose poly core migrated and fractured, causing the implant to collapse.During the revision, an ent was called in to do an impromptu hemithyroidectomy due to metallosis.The mobi-c was converted to an acdf.
 
Event or Problem Description
 
Additional Manufacturer Narrative
If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: the product was returned.The articulating surface of the polyethylene insert showed multidirectional scratches, burnishing, and pitting consistent with wear.The superior endplate, inferior endplate, and polyethylene insert had evidence of damage consistent with impingement.Overall the results of the analysis are consistent with a device having impingement.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Dhr review: per dhr review, the part was likely conforming when it left zimvie control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
MOBI-C IMPLANT "M" STANDARD 13X17 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15940288
Report Number3004788213-2022-00123
Device Sequence Number6258120
Product Code MJO
UDI-Device Identifier03662663000093
UDI-Public(01)03662663000093(17)210301(10)5268036
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2021
Device Catalogue NumberMB3375
Device Lot Number5268036
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer12/12/2022
01/11/2023
02/27/2023
05/26/2023
Initial Report FDA Received Date12/08/2022
Supplement Report FDA Received Date12/21/2022
02/06/2023
03/23/2023
05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR
Patient SexFemale
Patient Weight58 KG